On the solutions of a fractional boundary value problem
| dc.contributor.author | Uğurlu, Ekin | |
| dc.contributor.author | Baleanu, Dumitru | |
| dc.contributor.author | Taş, Kenan | |
| dc.contributor.authorID | 238990 | tr_TR |
| dc.contributor.authorID | 56389 | tr_TR |
| dc.contributor.authorID | 4971 | tr_TR |
| dc.date.accessioned | 2020-11-11T09:16:52Z | |
| dc.date.available | 2020-11-11T09:16:52Z | |
| dc.date.issued | 2018 | |
| dc.description.abstract | This paper is devoted to showing the existence and uniqueness of solution of a regular second-order nonlinear fractional differential equation subject to the ordinary boundary conditions. The Banach fixed point theorem is used to prove the results. | en_US |
| dc.identifier.citation | Uğurlu, E.; Baleanu, D.; Taş, K. "On the solutions of a fractional boundary value problem" Turkish Journal of Mathematics, Vol.42, No.3, pp.1307-1311, (2018). | en_US |
| dc.identifier.doi | 10.3906/mat-1609-64 | |
| dc.identifier.issn | 1300-0098 | |
| dc.identifier.uri | https://hdl.handle.net/20.500.12416/4098 | |
| dc.language.iso | en | en_US |
| dc.publisher | SCIENTIFIC TECHNICAL RESEARCH COUNCIL TURKEY-TUBITAK | en_US |
| dc.relation.ispartof | Turkish Journal of Mathematics | en_US |
| dc.rights | info:eu-repo/semantics/openAccess | en_US |
| dc.subject | Fractional Equation | en_US |
| dc.subject | Nonlinear Equation | en_US |
| dc.subject | Fixed Point Theorems | en_US |
| dc.title | On the solutions of a fractional boundary value problem | tr_TR |
| dc.title | On the Solutions of a Fractional Boundary Value Problem | en_US |
| dc.type | Article | en_US |
| dspace.entity.type | Publication | |
| gdc.author.institutional | Uğurlu, Ekin | |
| gdc.author.institutional | Baleanu, Dumitru | |
| gdc.author.institutional | Taş, Kenan | |
| gdc.description.department | Çankaya Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümü | en_US |
| gdc.description.endpage | 1311 | en_US |
| gdc.description.issue | 3 | en_US |
| gdc.description.startpage | 1307 | en_US |
| gdc.description.volume | 42 | en_US |
| gdc.identifier.openalex | W2799935461 | |
| gdc.openalex.fwci | 3.24384237 | |
| gdc.openalex.normalizedpercentile | 0.92 | |
| gdc.openalex.toppercent | TOP 10% | |
| gdc.opencitations.count | 2 | |
| gdc.plumx.crossrefcites | 2 | |
| gdc.plumx.mendeley | 7 | |
| gdc.plumx.scopuscites | 11 | |
| relation.isAuthorOfPublication | 3ed3f5e7-664c-4705-8ea5-43fa2a1f53d3 | |
| relation.isAuthorOfPublication | f4fffe56-21da-4879-94f9-c55e12e4ff62 | |
| relation.isAuthorOfPublication | 9cc98397-8c8f-4713-aa8a-09add1eac3bb | |
| relation.isAuthorOfPublication.latestForDiscovery | 3ed3f5e7-664c-4705-8ea5-43fa2a1f53d3 | |
| relation.isOrgUnitOfPublication | 26a93bcf-09b3-4631-937a-fe838199f6a5 | |
| relation.isOrgUnitOfPublication | 28fb8edb-0579-4584-a2d4-f5064116924a | |
| relation.isOrgUnitOfPublication | 0b9123e4-4136-493b-9ffd-be856af2cdb1 | |
| relation.isOrgUnitOfPublication.latestForDiscovery | 26a93bcf-09b3-4631-937a-fe838199f6a5 |